A scheme for computing minimum covers within simple regions

Matthew J. Katz, Gila Morgenstern

Research output: Contribution to journalArticlepeer-review

Abstract

Let X be a simple region (e.g., a simple polygon), and let Q be a set of points in X. Let O be a convex object, such as a disk, a square, or an equilateral triangle. We present a scheme for computing a minimum cover of Q, consisting of homothets of O contained in X. In particular, a minimum disk cover of Q with respect to X, can be computed in polynomial time.

Original languageEnglish
Pages (from-to)349-360
Number of pages12
JournalAlgorithmica
Volume62
Issue number1-2
DOIs
StatePublished - 1 Feb 2012

Keywords

  • Chordal graphs
  • Covering
  • Geometric optimization

Fingerprint

Dive into the research topics of 'A scheme for computing minimum covers within simple regions'. Together they form a unique fingerprint.

Cite this